Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bleeding and clots after taking Misoprostal. Feeling week, nausea, unable to eat. Blood test shows low WBC. Medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1997
Answered : 267 Questions
Hi I am 27 years old i got pregnent and had to aviod it, so i had misoprostal and had bleeding and could see a visible clot come out, but in the later two weeks i am feeling very week and i am not able to eat anything, i puke everything and i recently had a blood test done and it seems to be normal, WBC count is less, could it be a possible infection of the left over, please advise me some antibiotics so that i need not go to a hospital, thanks
Posted Wed, 21 Aug 2013 in Abortion and Stillbirth
Answered by Dr. Aparna Amritsagar 25 minutes later
Thanks for writing your query to XXXXXXX

I would advise that you should get Ultrasound pelvis (sonography) to check for any retained products of conception. It is important to rule out incomplete abortion. It is always better that you take your physician guidance rather than treating yourself at home. We need to find out first what is the cause for your weakness, vomiting, that is only possible after examining you clinically. So kindly visit your physician & get yourself clinically evaluated.

I hope i have answered your query. In case of any further doubts, I will be happy to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor